American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. N. Dancer and P. Poláčik. Realization of vector fields and dynamics of spatially homogeneous parabolic equations. Memoirs of the AMS 140 (1999) MR 1618487.
Book volume table of contents   

[4] Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta. Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis. Trans. Amer. Math. Soc. 350 (1998) 4265-4311. MR 1443867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joachim Escher and Gieri Simonett. The volume preserving mean curvature flow near spheres. Proc. Amer. Math. Soc. 126 (1998) 2789-2796. MR 1485470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter W. Bates, Kening Lu and Chongchun Zeng. Existence and persistence of invariant manifolds for semiflows in Banach space. Memoirs of the AMS 135 (1998) MR 1445489.
Book volume table of contents   

[7] Hai Tao Fan and Jack K. Hale. Attractors in inhomogeneous conservation laws and parabolic regularizations . Trans. Amer. Math. Soc. 347 (1995) 1239-1254. MR 1270661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wen Xian Shen and Yingfei Yi. On minimal sets of scalar parabolic equations with skew-product structures . Trans. Amer. Math. Soc. 347 (1995) 4413-4431. MR 1311916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christophe Devulder, Martine Marion and Edriss S. Titi. On the rate of convergence of the nonlinear Galerkin methods . Math. Comp. 60 (1993) 495-514. MR 1160273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Geneviève Raugel and George R. Sell. Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions . J. Amer. Math. Soc. 6 (1993) 503-568. MR 1179539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pierre-A. Vuillermot. Global exponential attractors for a class of almost-periodic parabolic equations in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 116 (1992) 775-782. MR 1102861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1